# SDR 99ZZZM788

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: R0202A207
- Condition: Activated
- Location: Emergency Exit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, THE 3L RAFT INFLATED, HAD TO PUNCTURE TO CLEAR THE EMERGENCY EXIT.  INSTALLED SERVICEABLE LIFE RAFT PER MM 25, SECURED LIFE RAFT IN PLACE.  (M)
